New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

momtofourangels
Veteran Member


Date Joined Apr 2010
Total Posts : 2261
   Posted 5/20/2010 12:02 PM (GMT -7)   
I thought I would give you all an update.  I'm sorry I haven't been posting except to support.  The 16th and 18th were the birthdays of two of our babies that I lost during pregnancy.  It has been a tough month with Mother's Day being this month also. sad
 
As far as my pain goes, I asked the doctor to change me from Percosets to regular Oxycodone because my liver enzymes tend to be high.  Well, the oxycodone isn't working as well as the Percoset did.  I go see my PM doctor on June 1 and I'm going to talk to her about increasing the oxycodone or put me on another medication.   The patches are doing really good.  I've had problems getting them to stick and I bought some tegaderm things to put over them.  The only thing about that is that the tegaderm irritates my skin and it itches, but I think it's a small price to pay to have so much pain relief.  Today the sun is shining thank goodness.  When the weather is bad, my pain really acts up.  I'm sure you're all familiar with that.
 
Well, I'll go for now.  I hope everyone is having a lpd.
 
hugs
Loretta
 

Dx:  ddd, spinal stenosis, bone spurs, hypothyroidism, typeII diabetes, asthma, allergies, high blood pressure, polycystic ovary syndrome, PTSD, depression, anxiety


White Beard
Forum Moderator


Date Joined Feb 2009
Total Posts : 3611
   Posted 5/20/2010 1:26 PM (GMT -7)   
Loretta

I am sorry that your regular Oxycodone is not working as well as the percocets, it might very well be related to the dosage, I do hope your PPM Doc get things straightened out for you and you can get your pain under control! Anniversaries of past events and tragedies in ones life can bring back painful memories, and it is difficult at the very best, and often can have an increased effect on Chronic Pain. My heart goes out to you Loretta, I do wish you Peace, and may the pain and hurt of these memories diminish with time.

White Beard

Retired Mom
Veteran Member


Date Joined Feb 2010
Total Posts : 1753
   Posted 5/20/2010 3:22 PM (GMT -7)   
Oh Loretta,

I'm so sorry for your losses. We too lost several children before birth, but I have a wondeful 10 year old now. I may have missed it and I don't want to pry, but I was wondering if you are still trying or have had a success. If you are interested and still working toward this, I will gladly give you the info on a wonderful Dr. in GA that sees people from everywhere. He even has some fly in from out of country and has had a great level of success. We would not have our child without his interventions and I understand how you must feel now. I was there and so depressed that I thought I could never overcome. I feel so for you now that it brings me to tears.

I have never heard of tegaderm. Could you please provide a little more info on it...how it works, where to buy, what exactly it does?

Also, please be careful about itching from meds. My mother just had a really bad reaction to bandaids and has been trying to get over it for almost a month (even with steroid creams).

All the best to you!
Retired Mom


flower123
Veteran Member


Date Joined Apr 2009
Total Posts : 856
   Posted 5/20/2010 3:25 PM (GMT -7)   
I'm also so sorry for your loss. I am glad that you took some time for yourself.

Hugs,

Flower

Blessedx8
Veteran Member


Date Joined Aug 2008
Total Posts : 3193
   Posted 5/20/2010 3:48 PM (GMT -7)   
Loretta...

I'm sorry it's been a difficult time for you... and I'm so sorry for the loss of your sweet angels... :(

Yep... I used the tegaderm extensively when I used the patch. I had the same reaction - I would itch like crazy from it. Have you tried cutting it down as small as possible so there's just a little bit sticking over the patch? Also, have you tried rotating the places that you put the patch? For me, I found that putting it on my upper chest area was more successful than on my arms. Overall, though, I'm so glad the patches seem to be working for you... and I hope you can get the "right" breakthrough med that works well.

Take care, Loretta... I'm thinking of you :)

--Tina
Main Health Problems: Dysautonomia/POTS; CFS/Fibromyalgia; Severe Chronic Hypertension; Hypothyroidism; Hypoadrenalism; Mixed (Obstructive/Central) Sleep Apnea - on Auto BiPap; Depression/Anxiety; Severe Vitamin D Deficiency

Pain Issues: Cervical/Thoracic back pain (they called it DDD...but I don't know); migraines; carpal tunnel syndrome; widespread joint/muscle pain, nerve pain in hands/arms/feet; Future Plans: Intrathecal Pain Pump; already completed trial (Sept, 2008); awaiting my decision for implantation...


Boxerlover
Regular Member


Date Joined Dec 2006
Total Posts : 274
   Posted 5/20/2010 4:28 PM (GMT -7)   
For those of you itching from the Tegrederm or the glue from the patches, get your doc to prescribe flonase or a allergy spray. Spray it on your skin where you are going to put ypur patch, let it dry and no more itchies.  I used to get red sores too after awhile and the itching drove me crazy, but since I use the generic Flonase, no more problems!

Just because you feel you might be in over your head, doesn't mean it has to be a disagreeable feeling. You may just live up to the moment.


skeye
Veteran Member


Date Joined Mar 2008
Total Posts : 2976
   Posted 5/20/2010 6:21 PM (GMT -7)   
Hi Loretta,

I'm glad to hear that you are getting some relief! That's fantastic! Just be careful with the patches & spending time in the sun/summer heat. If your body temperature gets really high then the patches release the fentanyl faster & you can overdose. Just be aware of that/try to stay somewhere cool & you'll be fine.

hugs,
Skeye

Mrs. Dani
Veteran Member


Date Joined Jun 2009
Total Posts : 2787
   Posted 5/21/2010 7:35 AM (GMT -7)   
 
 
   Dear Loretta,
 
     Good morning *hugg* I am glad you stopped by. I am sorry the last few weeks have been so hard. I understand. It is hard to think of what was and what could have been. I sure hope your days improve and your heart is able to mend more as time goes by.
 
    Well now the news about the patches is great! I must admitt I was worried for you. Some people just don't respond to the pathces very well. So I am glad that it worked out for you. Hopefully, an increase in your oral meds will be just the thing to make a perfect combination for you!
 
     You are in our hearts and prayers here. Take good care of yourself!
 
*hugg*
   dani
Two roads diverged in a yellow wood
And sorry I could not travel both
And be one traveler, long I stood
Chronic Pain Moderator


momtofourangels
Veteran Member


Date Joined Apr 2010
Total Posts : 2261
   Posted 5/21/2010 11:15 AM (GMT -7)   
Thank you so much everyone for your support and caring.  We're not trying for another baby because I've lost all four of our babies and I'm 44 now and I'm scared that I would just lose another baby.  I'm glad that those of you that have lost babies have been successful with carrying fullterm.  It really hurts because I've always dreamed of being a mom.  We want to adopt, but we don't have the money to do it, so I guess we are out of luck.  I really appreciate everyone's support.  It means so much to me. 
 
hugs
Loretta
Dx:  ddd, spinal stenosis, bone spurs, hypothyroidism, typeII diabetes, asthma, allergies, high blood pressure, polycystic ovary syndrome, PTSD, depression, anxiety

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:48 AM (GMT -7)
There are a total of 2,734,006 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
280 Guest(s), 9 Registered Member(s) are currently online.  Details
cupcakespinkgal, Fl Drifter, Hope 196, AngelsmamaDorseysdaughter, reminder, Charmed3, Stanislav, Bik31, JesperTrottier


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer